RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 769–780 (Mi mz9943)  

The complexity of the realization of almost all functions of the algebra of logic by the method of cascades

I. D. Denev

M. V. Lomonosov Moscow State University

Abstract: We give an asymptotic bound for the complexity of almost all functions for the method of cascades.

Full text: PDF file (1091 kB)

English version:
Mathematical Notes, 1972, 12:6, 897–903

Bibliographic databases:

UDC: 512
Received: 26.01.1972

Citation: I. D. Denev, “The complexity of the realization of almost all functions of the algebra of logic by the method of cascades”, Mat. Zametki, 12:6 (1972), 769–780; Math. Notes, 12:6 (1972), 897–903

Citation in format AMSBIB
\Bibitem{Den72}
\by I.~D.~Denev
\paper The complexity of the realization of almost all functions of the algebra of logic by the method of cascades
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 769--780
\mathnet{http://mi.mathnet.ru/mz9943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=321614}
\zmath{https://zbmath.org/?q=an:0296.94019}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 897--903
\crossref{https://doi.org/10.1007/BF01156053}


Linking options:
  • http://mi.mathnet.ru/eng/mz9943
  • http://mi.mathnet.ru/eng/mz/v12/i6/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020